# SDR CA050526005

- Difficulty date: May 26, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 8,486 hours
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lock
- Part number: LC6010000B
- Condition: Broken
- Location: Cylinder
- Component: Cylinder, Cessna
- Component part number: C1650310102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ADULT MALE WAS ADJUSTING HIMSELF IN THE FRONT RT SEAT WHEN THE SEAT COLLAPSED REARWARD. PASSENGER WAS QUITE LARGE, 250 LBS PLUS.  PART FAILED AT THE FORWARD ATTACH CRIMP.  WHERE IT CRIMPS ON TO THE SPLINE.
